# SDR R61A20110259

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: CDSP220011
- Condition: Corroded
- Location: Galley
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL TWO CORROSION WAS FOUND ON THE AFT GALLEY 1/2 TIE BOLT FITTINGS (FWD & AFT) AND ON THE METAL TRIM.  MAINTENANCE REMOVED AND REPLACED 2 TIE BOLT FITTINGS IAW C&D CMM 25-33-81 AND REMOVED & REPLACED THE CORRODED TRIM IAW EMB 170 AMM 25-00-23.  REF P/N'S CDSP2200-11 (SPLIT JOINT BRACKET) AND 170-88788-001 (SPLIT JOINT TRIM GALLEY).  AIRCRAFT IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
